i am wondering if tramadol can change your life
my partner been on it for about 2 and a bit years , and has completely changed , he has no get up and go , he doesnt hardly talk , he sweats , there no sex life , he doesnt even look at me anymore not even a kiss or cuddle , his food has changed , doesnt even want to go out ,
he get his tablets on a monday of 56 and there gone in 2 and half / 3 days, till the following monday , so i think his having withdraws and then bk on them .
i was just wondering if i should talk to his dr and get him of them ,
i dont like the man his becoming his not the man i meet ,
thank u in advance
regards sam x
Can tramadol change your life?
It can do this if he's abusing it. I was on it a long time and never had these problems because I took what the dr ordered. He is going to get in trouble now if he is taking it all then running out, urine tests will be looking for the tramadol. Drug abuse changes the person, not the drug.
Hi, i have read your comments and can see myself from years ago in your partner. I too was abusing Tramadol, and at the time i couldn't care less about peoples opinions, i felt as though they were nagging and that i was fine, just wanted everyone to leave me alone. It wasn't until i had major problems at work that it really made me realise what was going on. I went on holiday during my tramadol 'addiction' and was horrible to my mum & sister, looking back it makes me feel terrible! The best thing your partner can do is to discontinue this medication, but if he can't see what is happening to him/or admit this, then it is going to be hard... I'm sure that he does know that this is affecting your relationship but is scared to quite taking Tramadol. This is how i felt anyway. It put me in 'a different world' which i didn't want to give up, your partner may feel the same? He needs to understand the risks of taking Tramadol at such high doses. Can you print some literature and 'accidentally' leave it hanging around the house? It is so hard to advise you on the next step to take, if you can get him to the doctor, and forewarn the doctor of your concerns (maybe don't mention he word 'abuse', but inform the doctor about the change in personality/behaviour), he can tell your partner some 'horror' stories about the potential results/risks of taking Tramadol long term at high doses? I wish you luck and will you let us know how you/your partner are getting on?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Mar 2017 • 7 answers
Updated 21 Apr 2011 • 1 answer
Updated 2 days ago • 13 answers
Updated 18 Apr 2013 • 1 answer
Updated 1 Jul 2013 • 2 answers